# SDR SWIA20250902005

- Difficulty date: April 16, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT SCREW JACK FITTING HAS NUMEROUS GOUGES, OTBD UPPER MOUNT FLANGES, INBD UPPER MOUNT FLANGES, LUG FORWARD OTBD SIDE & LUG FORWARD INBOARD SIDE.  REMOVED GOUGES ON LH HORIZ STAB FITTING IAW SRM 51-12-00-001-001-A01, COMPLIED WITH STEPS 1-5. ENSURED BLEND OUT WAS PERFORMED.  NO DEFECTS NOTED. ROTO-PEENED REWORKED AREAS. RESTORED FINISH AND REIDENTIFIED FITTING IAW REO 670-55-11-420, REV -.
